Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 47, NWS Jackson, MS

March 30, 2022Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this tornado warning at Mar 30, 2022, 7:41 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2022, 7:41 PM CDT (00:41 UTC)
Expired
Mar 30, 2022, 8:15 PM CDT
In force
34 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Forrest County, MS, Lamar County, MS

The radar

The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 7:44 PM CDTTORNADOPurvis, MSTHIS WEAK TORNADO BEGAN ON THE EAST SIDE OF DOWNTOWN PURVIS NEAR THE INTERSECTION OF US 11 AND MS 589 WHERE A PORTION OF A GAS STATION CANOPY WAS REMOVED, MINOR TREE DAMAGE OCCURRED, AND A SIGN WAS BLOWN DOWN. THE TORNADO CONTINUED NORTHEAST DOWNING TREES AND
Mar 30, 7:45 PM CDTTSTM WND DMG1 W Purvis, MSSIGNIFICANT LINE WIND DAMAGE, POSSIBLE TORNADO TRACK.
Mar 30, 7:54 PM CDTTSTM WND DMG3 Ese Dixie, MSA TREE FELL INTO THE ROAD ALONG US HIGHWAY 49, AND A DRIVER WAS LATER INJURED AFTER CRASHING INTO THE FALLEN TREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 12:16 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2022-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 881 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2022-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
881 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
447 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WFUS54 KJAN 310041
TORJAN
MSC035-073-310115-
/O.NEW.KJAN.TO.W.0047.220331T0041Z-220331T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
741 PM CDT Wed Mar 30 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Eastern Forrest County in southeastern Mississippi...
  Southeastern Lamar County in southeastern Mississippi...

* Until 815 PM CDT.
    
* At 741 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Purvis, or 15 miles south of West Hattiesburg,
  moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rock Hill around 745 PM CDT.
  Mclaurin around 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3100 8935 3101 8935 3101 8942 3112 8952
      3138 8915 3109 8915
TIME...MOT...LOC 0041Z 240DEG 49KT 3109 8939 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NF
3 follow-up statements
539 
WWUS54 KJAN 310051
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
751 PM CDT Wed Mar 30 2022

MSC035-073-310115-
/O.CON.KJAN.TO.W.0047.000000T0000Z-220331T0115Z/
Forrest MS-Lamar MS-
751 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EASTERN
FORREST AND EAST CENTRAL LAMAR COUNTIES...
    
At 751 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Purvis, or 9 miles south of Hattiesburg, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Mclaurin around 755 PM CDT.
  Sunrise around 805 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3105 8934 3119 8941 3138 8915 3109 8915
      3102 8930
TIME...MOT...LOC 0051Z 235DEG 39KT 3118 8933 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NF
966 
WWUS54 KJAN 310102 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
802 PM CDT Wed Mar 30 2022

MSC073-310112-
/O.CAN.KJAN.TO.W.0047.000000T0000Z-220331T0115Z/
Lamar MS-
802 PM CDT Wed Mar 30 2022

...THE TORNADO WARNING FOR EAST CENTRAL LAMAR COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Mississippi.

LAT...LON 3138 8915 3116 8915 3113 8920 3131 8925
TIME...MOT...LOC 0102Z 238DEG 52KT 3127 8915 

$$

MSC035-310115-
/O.CON.KJAN.TO.W.0047.000000T0000Z-220331T0115Z/
Forrest MS-
802 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN FORREST COUNTY...
    
At 802 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Sunrise, or 7 miles southeast of Petal, moving
northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Forrest County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3138 8915 3116 8915 3113 8920 3131 8925
TIME...MOT...LOC 0102Z 238DEG 52KT 3127 8915 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

NF
446 
WWUS54 KJAN 310107 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
807 PM CDT Wed Mar 30 2022

MSC035-310117-
/O.EXP.KJAN.TO.W.0047.000000T0000Z-220331T0115Z/
Forrest MS-
807 PM CDT Wed Mar 30 2022

...THE TORNADO WARNING FOR NORTHEASTERN FORREST COUNTY WILL EXPIRE AT
815 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3138 8915 3116 8915 3113 8920 3131 8925
TIME...MOT...LOC 0107Z 240DEG 49KT 3130 8908 

$$

NF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 30, 6:43 PM CDT, 58 minutes earlier.

Area forecast discussion, Mar 30, 6:43 PM CDT, 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
643 PM CDT Wed Mar 30 2022

...SEVERE STORMS AND HIGH WINDS EXPECTED IN THE EAST THIS EVENING...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
A line of TSRA wl affect GTR-MEI-PIB-HBG until moving east of the
area by 03Z. This line of storms will bring reduced flying
conditions over east MS through 06Z. Elsewhere conditions wl
improve to VFR until after 06Z when MVFR cigs are expected to
develop and prevail areawide until after 14Z. After 14Z VFR
conditions are expected to prevail areawide. /22/

&&

.DISCUSSION...
Through Thursday: At mid afternoon local radars were lit up with
a line of severe storms between the Mississippi river and
Interstate 55 stretching from Sunflower county south to Adams
county. Damaging wind gusts to 80 mph and tornadoes will be
possible with this line of storms. A Tornado Watch was expanded
recently to include east central and southeast Mississippi until 8
pm. Ahead of the line of storms sustained winds of 25 to 35 mph
with gusts up to 55 mph are being observed. A High Wind Warning
remains in effect until 7pm. The severe weather threat will end
with the passage of the line of storms that will be nearly along
the Interstate 55 corridor by 5pm and shift east of our southeast
Mississippi counties by 9 pm. Rain chance will continue to taper
off from the west through the evening and end in the southeast by
midnight. Cooler and drier air will move into our CWA in the wake
of the trailing cold front that is expected to shift southeast of
our CWA by morning. Morning lows will be in the mid 40s northwest
to the mid 50s southeast. Normal lows run in the upper 40s to
lower 50s. Cooler temperatures and dry weather are expected
Thursday.

Thursday night through Tuesday night: Thursday night our winds aloft
will become near zonal as a shortwave shifts east of Mississippi and
mid level ridging starts to move into our CWA. A weak surface high
will spread into our CWA as it becomes centered over northern
Mississippi. This will help maintain dry weather and cooler than
normal temperatures. The surface high will shift east through Friday
night resulting in a light return flow and moisture increase ahead
of another shortwave trough that will shift east across our region
through Saturday. Models have trended drier with this shortwave and
currently wl carry mention of low rain chances across our southern
zones Saturday with dry weather resuming by Saturday evening. The
dry weather will last through Monday but rain chances look to return
from the west Monday evening as another low pressure system
approaches. Models are trending higher with heavy rain and some
potential for strong to severe storms Tuesday into Tuesday evening.
Rainfall amounts look to be between two and three inches with this
system. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       48  68  43  69 /  71   0   0   0
Meridian      52  69  43  70 /  92   0   0   0
Vicksburg     47  69  43  69 /  24   0   0   0
Hattiesburg   54  74  45  75 /  93   0   0   0
Natchez       48  70  44  72 /  24   0   0   0
Greenville    46  65  41  64 /  25   0   0   0
Greenwood     47  66  41  66 /  47   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...High Wind Warning until 7 PM CDT this evening for MSZ028>033-
     037>039-043>046-048>052-054>058-061>066-072>074.

LA...None.
AR...None.

&&

22
Hazardous weather outlook, Mar 30, 4:11 AM CDT, 15 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
411 AM CDT Wed Mar 30 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-040-041-047-
059-060-310915-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Washington-Issaquena-Sharkey-Warren-Jefferson-Adams-
411 AM CDT Wed Mar 30 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, southwest
Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today

NON-THUNDERSTORM WINDS
THREAT...Significant
TIMING...Today

Today, severe storms are expected and significant severe weather
is possible for the entire outlook area this afternoon into
this evening. The primary hazards will be damaging wind gusts up
to 80 mph and possible tornadoes. A strong tornado can not be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, sustained winds of at least 25 to 35 mph with gusts of up
to 55 mph are expected across the forecast area before
thunderstorms arrive.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ025>033-035>039-042>046-048>058-061>066-072>074-310915-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
411 AM CDT Wed Mar 30 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Significant
TIMING...Today

Today, severe storms are expected and significant severe weather
is possible for the entire outlook area this afternoon into this
evening. The primary hazards will be damaging wind gusts up to 80
mph and possible tornadoes. A strong tornado can not be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, sustained winds of at least 25 to 35 mph with gusts of up
to 55 mph are expected across the forecast area before
thunderstorms arrive.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

14

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Mar 30, 6:53 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     2 S HAWKINS FIELD       32.31N 90.23W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            A STEEPLE WAS BLOWN OFF A CHURCH AT ROBINSON
            AND ELLIS.

&&

DL
Local storm report, Mar 30, 6:58 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND DMG     4 E LEBANON             32.16N 90.44W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            TREES DOWNED ALONG DRY GROVE RD BETWEEN
            MYERS AND PARSONS AND ALONG MYERS RD.
            POSSIBLE TORNADO.

&&

DL
Local storm report, Mar 30, 6:59 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     6 NW TERRY              32.17N 90.37W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            TREE DOWNED AT KIMBELL AND MCWILLIAMS.
            POSSIBLE TORNADO.

&&

DL
Local storm report, Mar 30, 7:01 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     1 SSW FOREST HILL       32.26N 90.28W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            MINOR ROOF DAMAGE ON CARRIAGE HILLS DR AND
            CEDARWOOD DR.

&&

DL
Local storm report, Mar 30, 7:17 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     1 NNE STARKVILLE        33.46N 88.81W
03/30/2022                   OKTIBBEHA          MS   BROADCAST MEDIA

            TREE FELL ON A HOME ON CALDWELL ST.

&&

DL
Local storm report, Mar 30, 7:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
738 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     4 SSW BETHEDEN          33.17N 88.97W
03/30/2022                   WINSTON            MS   TRAINED SPOTTER

            TREES DOWNED ON BETHEDEN RD.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:04 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith41 min
Mar 30, 7:12 PM CDTTornado WarningJANForrest, Lamar, Marion63 min
Mar 30, 7:16 PM CDTSevere Thunderstorm WarningJANJones44 min
Mar 30, 7:24 PM CDTTornado WarningJANClarke, Jasper66 min
Mar 30, 7:30 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston59 min
Mar 30, 7:32 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale73 min
Mar 30, 7:54 PM CDTTornado WarningJANJones30 min
Mar 30, 8:00 PM CDTSevere Thunderstorm WarningJANForrest26 min
Mar 30, 8:00 PM CDTTornado WarningJANLauderdale47 min
Mar 30, 8:10 PM CDTTornado WarningJANLowndes, Noxubee15 min
Mar 30, 8:12 PM CDTTornado WarningJANForrest18 min
Mar 30, 8:13 PM CDTTornado WarningJANKemper, Noxubee17 min
Mar 30, 8:25 PM CDTSevere Thunderstorm WarningJANClarke50 min
Mar 30, 8:35 PM CDTTornado Warning Tornado observedConsiderable damage threatJANKemper, Lauderdale14 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.